# SDR 97ZZZX1321

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gulfstream Aerospace Services Corporation, repair station LEGR039G
- Aircraft: N514QS
- Make and model: Braero BAE1251000
- Aircraft serial: NAS1005
- System (JASC): 2730 · Elevator Control System
- Part: Lever Arm
- Condition: Gouged
- Location: Elevator
- Part time: 3,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FOUND ELEVATOR LEVER ARM (IPC 55-20-05-01, ITEM 370) GOUGED ON THE OUTBOARD SIDE APPROXIMATELY .5 INCH ABOVE ELEVATOR ROD ATTACHEMENT BOLT.  DURING REMOVAL AND INSTALLATION OF THE TAIL ASSEMBLY BULLET FAIRING, (IPC 55-30-10-01, PAGE 0) SCREWS (ITEM 10) FOR THE LEFT AND RIGHT INSPECTION PANELS (ITEMS 25 AND 30) CAN CONTACT THE ELEVATOR ACTUATING LEVER ESPECIALLY IF LONGER SCREWS ARE INSTALLED.  FOUND LONGER SCREWS HAD BEEN INSTALLED IN SEVERAL LOCATIONS ON THIS PANEL.
